Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Weight gain, stretch marks on back and inside of thighs, have switched to implanon from microgynon. Will getting off implanon help?

i first had microgynon in october last year and gained about a stone , then in march i switched to implanon and ive gone from 10 stone to 13. i now have disgusting stretch marks down the back and inside of my thighs and on my upper arms. if i remove my implanon is there any way that i can possibly lose weight? i went to the gym a few times a week for a few months and it barely made a pound s difference so i gave up.
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
After removing implanon also you have to decrease the weight with your effort.
Don't stop going to gym, as gradually you can loose more weight.
You have to plan diet also accordingly.
You can use some creams containing vit-E, alovera etc to decrease the stretch marks.

Take care.

Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor